1. On the Milnor Monodromy of the Exceptional Reflection Arrangement of Type $G_{31}$

  • Alexandru Dimca Universit\'e C\^ ote d'Azur, CNRS, LJAD, France
  • Gabriel Sticlaru Faculty of Mathematics and Informatics, Ovidius University, 900527 Constanta, Romania
Keywords: Milnor fiber, complex reflection group, hyperplane arrangement, monodromy


Combining recent results by A. M\u acinic, S. Papadima and R. Popescu with a spectral sequence and computer aided computations, we determine the monodromy action on $H^1(F,\C)$, where $F$ denotes the Milnor fiber of the hyperplane arrangement associated to the exceptional irreducible complex reflection group $G_{31}$. This completes the description given by the first author of such monodromy operators for all the other irreducible complex reflection groups.


\bibitem{BDY} P. Bailet, A. Dimca and M. Yoshinaga, A vanishing result for the first twisted cohomology of affine varieties and applications to line arrangements,
Manuscripta Math. (2018).
DOI 10.1007/s00229-018-0999-y;
arxiv 1705.06022

\bibitem{BaSe} P. Bailet, S. Settepanella, Homology graph of real arrangements and monodromy of Milnor fiber, Adv. in Appl. Math. 90 (2017), 46--85.
DOI 10.1016/j.aam.2017.04.006;
zbl 1371.52021;
arxiv 1606.03564

\bibitem{BDS} N. Budur, A. Dimca and M. Saito, First Milnor cohomology of hyperplane arrangements, Contemporary Mathematics { 538} (2011), 279-292.
zbl 1228.32027;
arxiv 0905.1284

\bibitem{CS} D.~C.~Cohen, A.~I.~Suciu,
On Milnor fibrations of arrangements,
J. London Math. Soc. { 51} (1995), no.~2, 105--119.
DOI 10.1112/jlms/51.1.105;
zbl 0814.32007;

\bibitem{Sing} { W. Decker, G.-M. Greuel, G. Pfister and H. Sch{\"o}nemann.} {\sc Singular} {4-0-1} --- {A} computer algebra system for polynomial computations, available at {http://www.singular.uni-kl.de} (2014).

\bibitem{Dcomp} A. Dimca, On the Milnor fibrations of weighted homogeneous polynomials, Compositio Math. 76 (1990), 19-47.
zbl 0726.14002;

\bibitem{D1} A. Dimca,
{\em Singularities and topology of hypersurfaces},
Universitext, Springer-Verlag, New York, 1992.
zbl 0753.57001;

\bibitem{DHA} A. Dimca, {\em Hyperplane Arrangements: An Introduction}, Universitext, Springer-Verlag, 2017.
DOI 10.1007/978-3-319-56221-6;
zbl 1362.14001;

\bibitem{Dreflection} A. Dimca, On the Milnor monodromy of the irreducible complex reflection arrangements, Journal of the Institute of Mathematics of Jussieu,
DOI 10.1017/S147474801700038X;
arxiv 1606.04048

\bibitem{DL1} A. Dimca, G. Lehrer, Hodge-Deligne equivariant polynomials and monodromy of hyperplane arrangements, in: Configuration Spaces, Geometry, Combinatorics and Topology, Publications of Scuola Normale Superiore, vol. 14 (2012), 231-253.
zbl 1273.14108;
arxiv 1006.3462

\bibitem{DL2} A. Dimca, G. Lehrer, Cohomology of the Milnor fiber of a hyperplane arrangement with symmetry, In: Configuration Spaces - Geometry, Topology and Representation Theory, Cortona 2014, Springer (2016).

\bibitem{DP} A. Dimca and S. Papadima, Finite Galois covers, cohomology jump loci, formality properties, and multinets, Ann. Scuola Norm. Sup. Pisa Cl. Sci (5), Vol. {X } (2011), 253-268.
DOI 10.2422/2036-2145.2011.2.01;
zbl 1239.32023;
arxiv 0906.1040

\bibitem{DS1} { A. Dimca, M. Saito}, { Koszul complexes and spectra of projective hypersurfaces with isolated singularities}.
arxiv 1212.1081v4

\bibitem{DStCompM} A. Dimca, G. Sticlaru, A computational approach to Milnor fiber cohomology, Forum Math. 29 (2017), 831--846.
DOI 10.1515/forum-2016-0044;
zbl 1384.32024;
arxiv 1602.03496

\bibitem{Eis} { D. Eisenbud}, \emph{The Geometry of Syzygies: A Second Course in Algebraic Geometry and Commutative Algebra},
Graduate Texts in Mathematics, Vol. 229, Springer 2005.
DOI 10.1007/b137572;
zbl 1066.14001;

\bibitem{HR} T. Hoge, G. R\"ohrle, On supersolvable reflection arrangements, Proc. AMS, 142 (2014), no. 11, 3787--3799.
DOI 10.1090/S0002-9939-2014-12144-7;
zbl 1331.20050;
arxiv 1209.1919

\bibitem{L} G. I. Lehrer, Poincar\'e polynomials for unitary reflection groups.
Invent. Math. 120 (1995), no. 3, 411--425.
DOI 10.1007/BF01241136;
zbl 0831.20049;

\bibitem{LT} G. I. Lehrer, D. E. Taylor, {\em Unitary reflection groups}, Australian Mathematical Society Lecture Series 20, Cambridge University Press, (2009).
zbl 1189.20001;

\bibitem{L1} A. Libgober, Alexander polynomial of plane algebraic curves and cyclic multiple planes, Duke Math. J. 49 (1982), no. 4, 833--851.
DOI 10.1215/S0012-7094-82-04941-9;
zbl 0524.14026;

\bibitem{Mas} H. Maschke, Ueber die quatern\"are, endliche, lineare Substitutionsgruppe der Borchardt’schen Moduln, Math. Ann. 30 (1887), 496--515.
JFM 19.0140.01;

A. M\u acinic and S. Papadima, On the monodromy action on Milnor fibers of graphic arrangements, Topology Appl. { 156} (2009), 761-774.
DOI 10.1016/j.topol.2008.09.014;
zbl 1170.32009;
arxiv math/0609075

\bibitem{MPP} D.A. M\u acinic, S. Papadima, C.R. Popescu, Modular equalities for complex reflexion arrangements, Doc. Math. 22 (2017), 135--150.
zbl 1358.14020;

P.~Orlik and H.~Terao,
Arrangements of Hyperplanes,
Springer-Verlag, Berlin Heidelberg New York, 1992.
zbl 0757.55001;

\bibitem{Sa3} M. Saito, Bernstein-Sato polynomials for projective hypersurfaces with weighted homogeneous isolated singularities.
arxiv 1609.04801

\bibitem{Sa4} M. Saito, Roots of Bernstein-Sato polynomials for projective hypersurfaces with general hyperplane sections having weighted homogeneous isolated singularities.
arxiv 1703.05741

\bibitem{Se1} S. Settepanella, A stability like theorem for cohomology of pure braid groups of the series A, B and D.
Topology Appl. 139 (2004), no. 1, 37--47.
DOI 10.1016/j.topol.2003.09.003;
zbl 1064.20052;
arxiv math/0307149

\bibitem{Se2} S. Settepanella, Cohomology of pure braid groups of exceptional cases.
Topology Appl. 156 (2009), no. 5, 1008--1012.
DOI 10.1016/j.topol.2008.12.007;
zbl 1195.20055;
arxiv math/0505566

\bibitem{ST} G. C. Shephard, J. A. Todd, Finite unitary reflection groups, Canadian J. Math. 6 (1954), 274–304.
DOI 10.4153/CJM-1954-028-3;
zbl 0055.14305;

\bibitem{S2} A. Suciu,
Hyperplane arrangements and Milnor fibrations, Annales de la Facult\'e des Sciences de Toulouse 23 (2014), no. 2, 417-481.
DOI 10.5802/afst.1412;
zbl 1300.32028;
arxiv 1301.4851

\bibitem{Te} H. Terao, Generalized exponents of a free arrangement of hyperplanes and Shephard-Todd-Brieskorn formula, Invent. Math. 63(1981), 159-179.
DOI 10.1007/BF01389197;
zbl 0437.51002;
Unassigned Articles